# SDR AALA202512225665

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N316PF
- Make and model: Boeing 737823
- Aircraft serial: 31262
- Aircraft time: 25,306 hours, 11,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: Zone 800
- Component: Slide, Bfgoodrich
- Component part number: 5A3307701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE GRIT BAR WAS DAMAGED. REPLACED SLIDE ASSEMBLY PER AMM 25-66-01 AND TASK CARD 08L22125001.
